On a Nonlocal Boundary-Value Problem for Systems of Impulsive Hyperbolic Equations
AbstractWe consider a nonlocal boundary-value problem for a system of impulsive hyperbolic equations. Conditions for the existence of a unique solution of the problem are established by the method of functional parameters, and an algorithm for its determination is proposed.
How to Cite
AssanovaA. T. “On a Nonlocal Boundary-Value Problem for Systems of Impulsive Hyperbolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 3, Mar. 2013, pp. 315-28, http://umj.imath.kiev.ua/index.php/umj/article/view/2421.